MathSciNet Relay Station
MathSciNet bibliographic data
MR1021214 53C20 (20F34 22E40 57M05 57S20)
Wei, Guofang On the fundamental groups of manifolds with almost-nonnegative Ricci curvature. Proc. Amer. Math. Soc. 110 (1990), no. 1, 197–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement